Description
These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
₹450.00
Aceclofenac 100mg+Paracetamol 325mg(Blister pack)
Packing: 10X10
Offer: 59
These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Nausea, Diarrhea, Dizziness, Drowsiness, Dyspepsia, Abdominal pain, Increased liver enzymes
Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.